Journal of Mathematical Sciences

, Volume 230, Issue 5, pp 677–682 | Cite as

Uniform Global Attainability and Global Lyapunov Reducibility of Linear Control Systems in the Hessenberg Form

Article
  • 5 Downloads

Abstract

For a linear control system in the Hessenberg form, we obtain new sufficient conditions for Lyapunov reducibility to a system in the Frobenius canonical form, for uniform global attainability, and for global Lyapunov reducibility.

Keywords and phrases

linear control system system in the Hessenberg form global attainability Lyapunov reducibility 

AMS Subject Classification

93B05 93B52 93C05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. F. Bylov, R. E. Vinograd, D. M. Grobman, and V. V. Nemytskii, Theory of Lyapunov Exponents and Its Applications to Stability Problems [in Russian], Nauka, Moscow (1966).Google Scholar
  2. 2.
    I. V. Gaishun, Introduction to the Theory of Linear Non-Stationary Systems [in Russian], Editorial URSS, Moscow (2004).Google Scholar
  3. 3.
    E. K. Makarov and S. N. Popova, Controllability of Asymptotic Invariants of Non-Stationary Linear Systems [in Russian], Belaruskaya Navuka, Minsk (2012).Google Scholar
  4. 4.
    I. N. Sergeev, “On the control of solutions of a linear differential equation,” Vestn. Mosk. Univ. Ser. I. Mat. Mekh., No. 3, 25–33 (2009).Google Scholar
  5. 5.
    L. M. Silverman and H. E. Meadows, “Controllability and observability in time-variable linear systems,” SIAM J. Control, 5, No. 1, 64–73 (1967).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    W. A. Wolowich, “On the stabilization of controllable systems,” IEEE Trans. Automat. Control, AC-13, No. 5, 569–572 (1968).MathSciNetCrossRefGoogle Scholar
  7. 7.
    V. A. Zaitsev, “Uniform complete controllability and Lyapunov reducibility of a two-dimensional quasi-differential equation,” Vestn. Udmurt. Univ. Ser. Mat., No. 1, 55–66 (2007).Google Scholar
  8. 8.
    V. A. Zaitsev, “Uniform complete controllability and global control over asymptotic invariants of linear systems in the Hessenberg form,” Vestn. Udmurt. Univ. Ser. Mat. Mekh. Komp. Nauki, 25, No. 3, 318–337 (2015).CrossRefMATHGoogle Scholar
  9. 9.
    V. A. Zaitsev, Theory of Stabilization of Control Systems [in Russian], Thesis, Izhevsk (2016).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Udmurt State UniversityIzhevskRussia

Personalised recommendations